Couldn't find what you looking for?

TRY OUR SEARCH!

My gynocologist recently switched me from Yasmin to Yaz. Probably about 3 months ago. I wasn't having any problems until this month. Well, you know the week when you only take 3 active pills and then 4 inactive. Well, of course, that was the week I was supposed to get my period. And I didn't. So that Sunday that I was supposed to start up on my birth control again, before I took my birth control, I took a pregnancy test and it came up negative. So I was like okay, no problem. I took my birth control and then the next day, I started my period. It was weird, but I was just happy I got it. So I had it normally for about 4 days. Monday to Friday. Then I didn't have it Saturday or Sunday, so I thought I was done. Then Monday comes up, and I start having a brown discharge. I thought that was pretty normal too, because it was just dry blood or something, right? So I have it all of Monday. Then all the sudden, I wake up Tuesday morning and there is blood everywhere. It's been about a week now and I have been bleeding everyday VERY heavy with very painful cramps, which is weird, because I never bleed heavy and I never ever have cramps. Some people are telling me it's a miscarriage. Which I highly doubt because my boyfriend and I very rarely have sex without a condom along with the birth control. I mean, we've had sex without a condom, but have never gone the whole way. Not to mention again, I take my birth control everyday the same time of the day.

Does anyone have ANY clue? I mean, I know I have a gyno appointment Thursday, but I'm so worried it could be something serious.

Loading...

I'm experiencing the same thing right now. Started yaz this month after being off of it for a while, and got my period the next day. I kept taking my pills and still have my period, it's goes away for one day and back the next for a few days.. it's been 12 days now and I'm stilllll bleeding. What ended up happening with you?
Reply

Loading...

anything is possible and my friend got pregnant twice using BC and a condom so trust me it is very possible and i would stop the birth controll dont have sex and go see a doctor ASAP it could very well be a miscarriage and it could also just mean ur pregnant but stop the pill immediatly untill u find out it could be trying to make u miscarry if u are pregnant, if all is well start it back after the dr app but stop takin the pill to be safe
Reply

Loading...